New Mexico, 2020Drought in New Mexico, December 1 to 31, 2020
December 1 to 31, 2020 · NWS ABQ · 41 events in 41 counties and zones
Drought conditions across northern and central New Mexico continued to worsen during the month of December 2020. December once again saw below normal precipitation across the entire area with extreme to exceptional drought worsening to about 82 percent of the state.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across northern and central New Mexico continued to worsen during the month of December 2020. December once again saw below normal precipitation across the entire area with extreme to exceptional drought worsening to about 82 percent of the state. While the overall pattern remained active with a few storm systems impacting the state, a lack of deep moisture generally resulted in only light precipitation. The exception was across the northern high terrain which benefited from favorable storm tracks and a couple heavy snow events. Most of the state generally saw precipitation totals around a quarter to a half an inch. The northern high terrain continued to fare the best with liquid equivalent amounts of one to two inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Nov 30, 10:06 PM MST, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 30, 10:06 PM MST, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1006 PM MST Mon Nov 30 2020
.AVIATION...
06Z TAF CYCLE
A few high cirrus clouds will continue streaming into western and
eventually central to eastern New Mexico tonight into early Tuesday
morning. Breezy conditions will continue overnight along and just
east of the ridges of the central mountain chain where occasional
gusts of 25 to 35 kt will be possible. Stronger wind speeds will
expand and increase during the day Tuesday as a cold front arrives,
but mostly clear skies and VFR conditions will prevail until Tuesday
evening. Then, low clouds and light snow will break out in the far
northeastern corner of the state behind the cold front. Areas of MVFR
to IFR conditions could impact KRTN and KCAO before 02/0600UTC.
52
&&
.PREV DISCUSSION...322 PM MST Mon Nov 30 2020...
.SYNOPSIS...
A potent cold front will arrive into the Land of Enchantment Tuesday
with strong northerly winds and colder temperatures. Breezy to
locally windy conditions are expected across the Sandia and Manzano
mountains in the wake of this front Tuesday. A chance of light snow
is possible across the Sangre de Cristo Mountains Tuesday through
Thursday. The bitterly cold airmass will take residence across New
Mexico Wednesday and Thursday, bringing well below normal daytime
highs and overnight temperatures areawide. Temperatures will rebound
over the weekend before another potential storm system begins to
evolve early next week.
&&
.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
In general, a quiet night is expected across the Land of Enchantment
with lows within a few degrees of normal. A strong storm system is
expected to slide southward across the Rockies on Tuesday with both
regular and back door fronts impacting the state. Temperatures will
turn colder, winds will ramp up and a little snow is also possible
Tuesday afternoon and overnight.
As the system nears, 700 mb wind speeds will increase overnight
within northwest flow aloft while the surface pressure gradient
increases along the east slopes of the Central Mountain Chain.
Expect breezy to windy conditions by the morning hours across the
Sandia and Manzano Mountains eastward across the highlands. These
mid level winds will only increase through Tuesday afternoon and
decent mixing will result in windy conditions for the normally windy
corridor in northwest flow aloft (Farmington to Clines Corners to
Roswell). Meanwhile, the surface pressure gradient will tighten
along the east slopes of the Central Mountain Chain as the surface
low slides southward over the NM/TX border. Therefore, the strongest
winds are expected across the Sandia and Manzano Mountains and
Central Highlands where gusts of 45 to 50 mph are likely. A Wind
Advisory has been issued for these areas. Strong winds are also
expected behind the back door segment of the front and the Wind
Advisory may need to be expanded to portions of northeast NM for
Tuesday aftn and eve. Given the timing of the cold fronts, the high
temperature for the day may occur by the noon hour, especially for
some northern NM locales.
Though the system seems moisture starved, there is potential for
light snow mainly from the Sangre de Cristo Mountains eastward from
late Tuesday afternoon through the overnight hours. Though generally
only an inch or two of snow is expected, strong upslope flow on
Johnson and Bartlett Mesas may result in locally higher amounts.
Given the cold temperatures, if there are any periods of heavier
snow, slick roads would be possible. Will issue a SPS to highlight
the potential. 34
LONG TERM...(WEDNESDAY THROUGH MONDAY)...
A complex scenario continues to unfold in the extended, as a highly
amplified upper level trough dives down the northern Rockies. The
evolution of these synoptic features varies depending on your model
of choice, but what remains consistent is that a bitterly cold,
moisture-starved airmass will continue to invade NM in the mid-week.
By 12Z Wednesday, a strong 115 kt 300mb jet maxima will drape itself
over NM, bringing with it some of the coldest temperatures of the
season so far. A 553 dam low will bring light snow accumulations to
the northern central mts, but widespread/heavy precip continues to
be unlikely given the lack of moisture. As the 300mb trough digs
south, the H5 low will eject into the TX panhandle early Wednesday,
as another H5 low begins to drop south through the Intermountain
West. Continued cold air advection will keep temperatures well below
normal moving into Wednesday night and Thursday. Models have had some
run-to-run consistency with these two lows falling into a Fujiwhara
type dance through Thursday afternoon, at which point the models
diverge. The ECMWF retrogrades the second low into southwest AZ
Thursday night - a trajectory that the 18Z GFS looks to be latching
onto - while others suggest it will weaken or remain significantly
north. Either way, temperatures will begin to warm up quickly on
Saturday and Sunday across the Land of Enchantment. The potential
exists for subtropical moisture to re-enter the domain early next
week, with the advance of another winter storm into the Desert
Southwest next week. Confidence is currently low regarding the
evolution and timing of this next system, but eagerly await further
resolution of these features by future model runs. 12
&&
.FIRE WEATHER...
A strong storm system will slide down the Rockies on Tuesday. Strong
north to northwest winds are expected behind the associated front.
Gusts between 40 and 50 mph will be common. These stronger wind
speeds will improve ventilation rates across the area. Light snow,
with only an inch or two of accumulation, will also be possible from
the Sangre de Cristo Mountains eastward Tuesday afternoon and
overnight. Temperatures will turn colder, and by Wednesday, high
temperatures will be between 5 and 20 degrees below normal area
wide.
There is considerably uncertainty in the upper level pattern
Thursday through next weekend. Though right now it looks mainly dry,
that could change depending on a track of a secondary storm system.
It does look like the cold weather will continue Thursday and Friday
before warming a bit over the weekend. Light snow chances may return
for early next week. 34
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 5 PM MST Tuesday for the following
zones... NMZ221-223.
&&
Hazardous weather outlook, Nov 30, 2:59 AM MST, 21 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
259 AM MST Mon Nov 30 2020
NMZ201>241-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
259 AM MST Mon Nov 30 2020
This hazardous weather outlook is for portions of north and central
New Mexico.
.DAY ONE...Today and Tonight
No hazardous weather is expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A powerful cold front will blast southward into New Mexico Tuesday.
Northerly winds of 20 to 30 mph with gusts up to 40 mph are likely
over much of the area.
Light snow is expected to develop along the Colorado border from
near Red River to Raton and Clayton Tuesday evening. Light snow may
spread south along the central mountain chain through Wednesday and
perhaps even Thursday. Snowfall accumulations are expected to be very
light however some local travel impacts are possible as temperatures
will be bitterly cold Wednesday and Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
Guyer
Drought, Northwest Plateau
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, West Central Plateau
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- West Central Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.803, -108.222 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Northwest Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.072, -107.535 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Far Northwest Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.236, -107.293 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Far Northeast Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.308, -104.796 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Union County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Union County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.482, -103.471 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from November 2020 continued in December.
Drought, Tusas Mountains Including Chama
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Tusas Mountains Including Chama forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme drought conditions from November 2020 continued in December.
Drought, Upper Rio Grande Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Upper Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Northern Sangre de Cristo Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Northern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.592, -105.139 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, East Slopes Sangre de Cristo Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- East Slopes Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.032, -104.803 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Johnson and Bartlett Mesas Including Raton Pass
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Johnson and Bartlett Mesas Including Raton Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -104.059 (the zone’s center; the record gives no point)
Extreme drought conditions from November 2020 continued in December.
Drought, Jemez Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.023, -106.622 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Southern Sangre de Cristo Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Southern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.115, -105.451 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Espanola Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Espanola Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.198, -106.100 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Harding County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Harding County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.858, -103.820 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from November 2020 continued in December.
Drought, Eastern San Miguel County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Eastern San Miguel County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme drought conditions from November 2020 continued in December.
Drought, Northeast Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Quay County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Quay County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.104, -103.550 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from November 2020 continued in December.
Drought, Guadalupe County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Guadalupe County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.863, -104.791 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, De Baca County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- De Baca County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.342, -104.412 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Curry County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Curry County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.574, -103.347 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Roosevelt County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.021, -103.480 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Chaves County Plains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Chaves County Plains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Glorieta Mesa Including Glorieta Pass
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Glorieta Mesa Including Glorieta Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.494, -105.396 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Santa Fe Metro Area
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.416, -106.504 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Sandia/Manzano Mountains Including Edgewood
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Sandia/Manzano Mountains Including Edgewood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.121, -106.434 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Estancia Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Estancia Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.066, -106.166 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Central Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.209, -105.548 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Chuska Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme drought conditions from November 2020 continued in December.
Drought, Southwest Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Southwest Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, San Francisco River Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- San Francisco River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.915, -108.405 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, Middle Rio Grande Valley/Albuquerque Metro Area
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.002, -106.839 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from November 2020 continued in December.
Drought, Eastern Lincoln County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Eastern Lincoln County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 worsened in December with exceptional drought conditions developing across the entire area.
Drought, Southwest Chaves County
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Southwest Chaves County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, South Central Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.277, -106.262 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from November 2020 continued in December.
Drought, Upper Tularosa Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.876, -106.194 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, South Central Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- South Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from November 2020 continued in December.
Drought, West Central Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- West Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.821, -107.693 (the zone’s center; the record gives no point)
Severe drought conditions from November 2020 continued in December.
Drought, West Central Highlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- West Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.993, -107.256 (the zone’s center; the record gives no point)
Severe drought conditions from November 2020 continued in December.
Drought, Lower Rio Grande Valley
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.007, -106.930 (the zone’s center; the record gives no point)
Severe drought conditions from November 2020 continued in December.
Drought, San Agustin Plains and Adjacent Lowlands
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- San Agustin Plains and Adjacent Lowlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Severe drought conditions from November 2020 continued in December.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flows and Flooding in Alaska, December 1 to 5, 20202 deaths · $31 million · 56 kt wind · 17 events
- Winter Storm in Pennsylvania, December 1 to 2, 20201 death · 1 injured · $250,000 · 2 events
- Wildfire and High Wind in California, December 1 to 12, 20202 injured · $1.0 million · 83 kt wind · 10 events
- Winter Storm in Ohio, December 1, 2020$1.4 million · 11 events
- Winter Weather in New Mexico, December 1 to 2, 20202 injured · $500,000 · 2 events
- Winter Weather in Ohio, December 1, 202029 events
- Drought in Texas, December 1 to 31, 202027 events
- Heavy Snow and Winter Weather in West Virginia, December 1 to 2, 202024 events
- Drought in Colorado, December 1 to 31, 202021 events
- Drought in Nebraska, December 1 to 31, 202018 events
- Winter Storm and Winter Weather in Pennsylvania, December 1 to 2, 202017 events
- Drought in Texas, December 1 to 31, 202017 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 927965, 927966, 927967, 927968, 927969, 927970, 927971, 927972, 927973, 927974, 927975, 927976, 927977, 927978, 927979, 927980, 927981, 927982, 927983, 927984, 927986, 927987, 927988, 927989, 927990, 927991, 927992, 927993, 927994, 927995, 927996, 927997, 927998, 928000, 928001, 928002, 928003, 928004, 928005, 928006, and more.